# SDR 98ZZZX851

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2286U
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258336
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Static Plate
- Part number: 420241
- Condition: Failed
- Location: Pitot Static Ai
- Part time: 74 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30-DAY INSPECTION, DISCOVERED BOTH STATIC PLATES WERE NOT HEATING.  AIRCRAFT WAS FERRIED TO MANUFACTURER'S FACILITY WHERE STATIC PLATES WERE REPLACED.  OPERATIONAL CHECKED OK.
